Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a Volterra integro-differential equation system


Author: Dennis G. Weis
Journal: Proc. Amer. Math. Soc. 45 (1974), 214-216
DOI: https://doi.org/10.1090/S0002-9939-1974-0361695-9
MathSciNet review: 0361695
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This note concerns a type of nonlinear Volterra integro-differential equation system which has only asymptotically zero solutions. It is a simple generalization of a one-dimensional result of J. J. Levin. It is a correction to another such note and gives a counterexample to that note.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0361695-9
Keywords: Integro-differential equation, nonlinear Volterra equation, integral equation system, asymptotic behavior
Article copyright: © Copyright 1974 American Mathematical Society